Thanks for the responses. Since starting the Humira in February, there's been a couple of things that I've notice ... but I question weather they're drug related ... so I'm just keeping them in the back of my mind;
I'm much more emotional than usual. Three days after my second to last dose, I had a complete melt-down about something that shouldn't have bothered me. Ranting and raving about my step-daughter moving 90 minutes away ... ranting and raving about her husband ... her kids ... my other step-daughter ... their guardian mother. If it had something to do with my step-daughters I was all over it that night.
My last dose of Humira was this past Thursday morning ... Friday night I passed out and threw-up. With that said, I do have a history of passing out and being sick if I've hurt myself or if the Crohn's gets to be to much for me. The doctors have said it's a case of vaso-vagul (sp?). But this evening, I hadn't been sick with the Crohn's ... and I didn't hurt myself (like whacking my kneecap or anything). BUT ... it has been 90+ degrees in Vermont this past week ... and I DON'T do well in the heat. ???
I don't think these two incidences are drug related ... but, like I said, I'm going to keep them in mind and mention it to the doctor next time I see him.
Again ... thanks for your responses!!